Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am using narcotics after rotator cuff surgery. Is it normal ?

I am50 yrs old ,i just recently had rotator cuff surgury in Feb,but i went to therapy for total of 32 days ,and was stretched very far back,now my left shoulder feels worse then ever.It litterly lifted me off the mat,but the therapist said that is normal.I am now back on narcotics for the pain.Is that normal?
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
You should contact your operating surgeon since I feel something is wrong out there
Get a fresh MRI done & mail the report to me at
TAke Care
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor